# SDR ASAA2019060529925

- Difficulty date: June 5, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725010320000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 3 BETWEEN RIBS 18 AND 19 RT WING UPPER SKIN APPROXIMATELY 13% MATERIAL LOSS FOUND USING PHASE ARRAY INSPECTION. MARKED. LOCATIN 3 SHOWN ON NDT REPORTING FORM ATTACHED TO ROUTINE CARD GROUNDED - YES. REPAIRED AREA BETWEEN RIBS 18 AND 19 RT WING UPPER SKIN IAW SRM 57-21-11 AND REPAIR DWG #R572-58998 ORIG THICKNESS .197 REMAINING .159 REMOVED .038  FOR SRI EC WILL VE SRI 5721.000012. THIS REPAIR IS CATEGORY B.
